MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-00165 for the exalt model b scope and report number 3005099803-2025-00164 for the exalt model b monitor.It was reported to boston scientific corporation that an exalt b monitor was used on december 31, 2024.It was observed that the monitor screen goes dark after being powered on for a long period of time.Boston scientific has been unable to obtain additional information regarding a patient involvement, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: the returned exalt model b monitor was analyzed, it was found that the device operates as intended.The logs showed that the device shutdown by itself 8 times in the last two years after the battery level dropped below 1% when the device was not plugged into the power supply.During normal operation, the device displayed switches to the screen saver (a black screen with boston scientific displayed in the middle) after two minutes of inactivity, then after the battery reached 1% level the device automatically shut down.With all the information, boston scientific concludes the reported event was not confirmed.The device was analyzed and operated as intended but failed the battery health test.The cause of the reported event was traced to the user not following the manufacturer's instructions.Therefore, the event is assigned a probable cause of failure to follow instructions.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-00165 for the exalt model b scope and report number 3005099803-2025-00164 for the exalt model b monitor.It was reported to boston scientific corporation that an exalt b monitor was used on (b)(6) 2024.It was observed that the monitor screen goes dark after being powered on for a long period of time.Boston scientific has been unable to obtain additional information regarding a patient involvement, despite good faith efforts.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren
blvd suite 100
malvern PA 19355
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21233146
Report Number3005099803-2025-00164
Device Sequence Number8630445
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public00191506007805
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0022181071
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown